# SDR MWEA060196

- Difficulty date: September 9, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 52,523 hours, 45,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT AFT FRAME IS BENT AT FUSELAGE 200.  FABRICATED AND INSTALLED FRAME SHIELD.
